# SDR SWAA2013032113985

- Difficulty date: March 17, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 31,103 hours, 21,342 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5914489
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY FAIRING CRACKED AT L/E, PANEL 160SR.  REMOVED AND REPLACED PANEL IAW SRM.
